# SDR ZW0A0303401

- Difficulty date: March 22, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- Aircraft time: 53,211 hours, 27,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE FROM ROW 12 TO 17, AND FROM ROW 23 AFT INCLUDING IN TAIL COMPARTMENT.  REPLACED BATTERIES FOR ROW 12 TO 17, AND RESEATED BATTERIES FOR ROW 23 AFT.  CHECK-C 2-18-03 STL.
